# SDR DALA12007370861

- Difficulty date: September 3, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 78,004 hours, 75,417 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED INSPECTION OF THE FORWARD CARGO DOOR UTILIZING HFEC, DETECTED A CRACK ON THE AFT SIDE DOOR PAN BEND RADII AT THE LOWER (5TH) DOOR STOP PAD APPROX .375 IN. IN LENGTH AND EXTENDS UNDER DOOR STOP PAD. ONE END OF CRACK IS MARKED UNABLE TO DETERMINE END OF CRACK UNDER DOOR STOP PAD.  REMOVED 2 EA STOP PADS ON FWD LOWER CARGO DOOR AFT SIDE PAN, IAW SRM 52-03, FIG 8. FABRICATED REPAIR DOUBLER, LOCATED AND DRILLED REPAIR DOUBLER, TREATED AND PRIMED REPAIR DOUBLER. UPON FURTHER INVESTIGATION, FOUND REPAIR NOT FABRICATED TO STRUCTURE, HAS AREAS OF GAP/PRELOAD. FABRICATED SHIM AS REQUIRED TO RELIEVE PRELOAD. TREATED AND PRIMED SHIM AND INSTALLED REPAIR DOUBLER/SHIM ON FWD LOWER CARGO DOOR AFT SIDE DOOR PAN, IAW SRM 52-03, FIG 8.
